# SDR 2A6R20190415525

- Difficulty date: April 15, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N134AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0324
- Aircraft time: 6,029 hours, 21,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1008442
- Condition: Cracked
- Location: Zone 200
- Part time: 6,029 hours, 21,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF MAINTENANCE, A CRACK WAS FOUND IN THE RH FRAME 5 U-PROFILE CHANNEL, JUST BELOW WHERE THE AVIONICS SHELF ATTACHES.
